# SDR SWAA094195

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 53,064 hours, 45,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573731
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING INBOARD AFT FLAP DELAMINATED AT OUTBOARD CORNER.  REPAIRED FLAP PER EA.
